# SDR SWAA2015111846135

- Difficulty date: October 29, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,196 hours, 29,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5936434
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER INTERCOSTAL CORRODED, BETWEEN BS 920 - 930, LONGERON 30.  R & R INTERCOSTAL IAW DWG.
